# SDR SWAA2023013187125

- Difficulty date: January 2, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT WET AREA FLOOR; R2 DOOR INNER CHORD WITH CORROSION AT NUT PLATE AREA BETWEEN STA 967-986 AND ABOUT RBL-50<[01] EVALUATED AREA AT R2 DOOR INNER CHORD; FOUND EXFOLIATING CORROSION; PASS THROUGH. FOUND OUT OF LIMITS AS PER REFERENCE SRM 53-70-15-1A-1;[02] STARTED REMOVAL OF R2 DOOR INNER CHORD AS PER REFERENCE SRM 51-40-02-0G-0 PERFORMED BY: STEVEN B #19933;[03] REMOVED R2 DOOR LOWER INNER CHORD AS PER REFERENCE SRM 51-40-02-0G-0 PERFORMED BY: STEVEN B #19933;[04] LOCATED AND DRILLED NEW R2 DOOR LOWER INNER CHORD AS PER REF SRM 51-40-05-0G-0 PERFORMED BY V.F 1659;[05] VERIFIED STEPS 1; 2; 3 AND 4.;[06] OK TO TREAT AND PRIME INNER CHORD.;[07] TREATED AND PRIMED INNER CHORD AS PER AMM 51-21-41-370-801 AND 52-21-72-370-804 PERFORMED BY V.F 1659;[08] VERIFIED STEP 7.;[09] OK TO INSTALL NEW R2 DOOR INNER CHORD.;[10] MIXED SEALANT BMS-5-95 80HRS AT 18:30 1/7/2023; SQUEEZE OUT TIME BY 21:30 1/10/2023;[11] STARTING INNER CHORD INSTALLATION AS PER SRM 51-40-02-0G-0 AND DWG 147A8501 PERFORMED BY V.F 1659;[12] COMPLETED INSTALLATION OF R2 INNER CHORD AS PER SRM 51-40-02-0G-0 AND DWG 147A8501;[13] EVALUATED AREA AT R2 DOOR INNER CHORD; FOUND EXFOLIATING CORROSION; PASS THROUGH. FOUND OUT OF LIMITS. REMOVED R2 DOOR LOWER INNER CHORD; LOCATED AND DRILLED NEW R2 DOOR LOWER INNER CHORD; TREATED AND PRIMED INNER CHORD.INSTALLED R2 INNER CHORD AS PER SRM 51-40-02-0G-0 AND DWG 147A8501;[14] VERIFIED STEPS 10; 11; 12 AND 13.
